# SDR ASAA2017090721837

- Difficulty date: September 7, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 35,981 hours, 11,001 cycles
- Engine: Cfmint CFM567B273
- Engine time: 33,171 hours, 10,379 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pin
- Condition: Out Of Position
- Location: #1 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C SBCFM56-7B-72-0986-1, FOUND THE 9 O'CLOCK ANTI-ROTATION PIN AT THE THIRD STAGE SEGMENT SEAT HAD ROTATED, GREATER THAN 45 DEGREES AND LESS THAN 90 DEGREES,  THE PIN HAD ALSO MIGRATED. ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE IAW WO 387607.
